# SDR HALA2019122000525

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 5,191 hours, 1,013 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM AIR PACK 2 OVHT 37 MIN INTO FLIGHT @FL320. FOLLOWED ECAM PROC. AFTER COOL DOWN TURNED PACK BACK ON. FAILED AGAIN. LEFT PACK 2 OFF.// PERFORMED TSM 21-61-00-810-802-A, CLEANED TEMP SENSOR 32HH & 34HH, CONDITION IMPROVED, NO OVER HEAT MESSAGE. REMOVED AND REPLACED SENSOR 32HH, REF AMM 21-61-11. LEAK CHECK GOOD, BUT FAILED 34HH ON BITE TEST. REMOVED AND REPLACED PACK OUTLET TEMP SENSOR 34HH PER AMM 21-61-15, OPERATIONAL TEST OK, OK FOR SVC.
